On Bergman operators of exponential type
Annales Polonici Mathematici, Tome 39 (1981) no. 1, pp. 37-48
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_39_1_37_48,
author = {Ali Azzam and Erwin Kreyszig},
title = {On {Bergman} operators of exponential type},
journal = {Annales Polonici Mathematici},
pages = {37--48},
year = {1981},
volume = {39},
number = {1},
doi = {10.4064/ap-39-1-37-48},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-39-1-37-48/}
}
Ali Azzam; Erwin Kreyszig. On Bergman operators of exponential type. Annales Polonici Mathematici, Tome 39 (1981) no. 1, pp. 37-48. doi: 10.4064/ap-39-1-37-48
Cité par Sources :